# SDR DALA2024070806856

- Difficulty date: July 7, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 90,997 hours, 42,293 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: UNKNOWN
- Condition: Faulted
- Location: Yellow Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

HYD Y RSRV OVERHEAT MESSAGE ON CLIMB OUT.  T/S PER A320 TSM 29-3-00-810-802-A. LT Y SYS E PUMP RUNNING FOR 20 MINS. RCVD Y SYS OVHT FAULT. FOUND Y SYS OVERSERVICED BY 1 GALLON. DRAINED ALL FLUID AND R/R TEMP TRANSM SWITCH 3381GR. OPS TEST FAILED.   INSTALLED IS BORROWED UNIT.  CONT T/S PER  TSM 29-13-00-810-802-A. REMOVED CHECK VALVE AND INSPECTED W/ NTF REINSTALLED SAME. REMOVED LP FILTER. INSPECCTED. W/ NTF REPLACED SAME AS PERCAUTION. REMOVED HP FILTER. FOUND FILTER W/ HEAVY DEBRIS. IAW AMM 29-13 L FILTER WILL REQ LEAK CHK.  REMOVED AND REPLACED YELLOW HYD SYS HP MANIFOLD IAW AMM 29-13. WILL REQ LEAK CHK.  C/W LEAK CHK OF HP MANIFOLD YELLOW SYS. NO LEAKS NOTED PER A320 AMM 29-13.
